MathSciNet Relay Station
MathSciNet bibliographic data
MR1257642 (94m:47061) 47B38 (47B07)
Cima, Joseph A.; Matheson, Alec Completely continuous composition operators. Trans. Amer. Math. Soc. 344 (1994), no. 2, 849–856.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement